# SDR ASAA2022112640931

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 2,415 hours, 725 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810216
- Condition: Faulted
- Location: Lt Wing
- Part time: 2,405 hours, 719 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE L VALVE DISAGREEMENT LIGHT REMAINED ILLUMINATED WITH WING ANTI ICE SWITCH ON. LH WING REMAINED ICE COVERED UNTIL THAWED BY WARMER OUTSIDE AIR. GROUNDED - YES. THERE WAS MOISTURE ON INLET SENSE LINE. REMOVED AND REPLACED L/H WING ANTI ICE VALVE REF B737-9 AMM 30-11-11. VALVE OP AND LEAK CHECK GOOD.
